Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 103, November, 2017

  • Zhao Wang, Teng Ma, Yaping Mao and Chengfu Ye, "On the skew energy of oriented unicyclic digraphs", pp. 3-14
  • Derong Sun and Lin Sun, "A note on the adjacent vertex distinguishing total coloring of special planar graphs", pp. 15-25
  • Henry Escuadro, Ian June Garces, Agnes Garciano, Reginaldo Marcelo and Mari-Jo P. Ruiz, "On the Star Arboricity of the Zero-Divisor Graph Γ(Zpn)", pp. 27-37
  • P. Kaemawichanurat and L. Caccetta, "Hamiltonicity of Domination Critical Claw-Free Graphs", pp. 39-62
  • Yunshu Gao and Haijuan Zhou, "Disjoint K1,4 in Claw-Free Graphs with Minimum Degree at Least Four", pp. 63-71
  • Marilyn Breen, "A Krasnosel'skii-Type Theorem For An Orthogonal Polytope Whose Complement Contains Open Boxes ", pp. 73-80
  • Ahmad Abu-Khazneh and Alexey Pokrovskiy, "Intersecting extremal constructions in Ryser's conjecture for r-partite hypergraphs", pp. 81-104
  • Xiuli Wang and Yakun Hao, "One Construction of Multireceiver Authentication Codes from Pseudo-Symplectic Geometry over Finite Fields ", pp. 105-114
  • Dewey T. Taylor and Christopher A. Whisenant, "Odd Domination in Direct and Strong Products of Graphs", pp. 115-125
  • R. Sritharan, "New results on chordal-(k,1) and strongly chordal-(k,1) sandwich problems", pp. 127-138
  • Zhongxun Zhu, Yunchao Hong and Meiying Jiang, "A unified approach to lower bound on Resolvent Estrada index and Resolvent energy of graphs ", pp. 139-146
  • Yaping Mao, Yubo Gao, Zhao Wang and Chengfu Ye, "Oriented graphs with minimal skew energy", pp. 147-157
  • Chithra M.R. and A. Vijayakumar, "The diameter variability of the product graphs", pp. 159-170
  • Aleksandar Bikov and Nedyalko Nenov, "The vertex Folkman numbers Fv(a1,...,as; m-1)=m+9, if max{a1,...,as}=5", pp. 171-198
  • Yujun Yang, "A short note on the number of spanning trees in lexicographic product of graphs", pp. 199-209
  • Daniel Barker and Steven Senger, "Upper Bounds On Pairs Of Dot Products", pp. 211-224
  • Anak Agung Gede Ngurah, "On the (super) edge-magic deficiency of chain graphs", pp. 225-236
  • Feng-Zhen Zhao, "The log-behavior of some sequences related to the Catalan-Larcombe-French sequence and the Fennessey-Larcombe-French sequence", pp. 237-248
  • Jonathan W. Roginski, Ralucca M. Gera and Erik C. Rye, "The Neighbor Matrix: Generalizing A Graph's Degree Sequence", pp. 249-265
  • Hongmei Liu and Dan Jin, "An algorithm on disjoint Paths in Enhanced Hypercubes", pp. 267-280
  • Ze-Tu Gao, "The Herscovici's conjecture for Cm [square] Cn", pp. 281-287
  • Daniel Goncalves and Maria Inez Cardosa Gongalves, "The infinite Lights Out problem and symmetric matrices over Z2", pp. 289-295
  • Nan Gao, Meng-xiao Yin, Cheng Zhong and Feng Yang, "A Characterization for a graphic sequence to be potentially K13,4-graphic", pp. 297-307

Back to the JCMCC page.